Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 31, Number 137

All articles in this issue are freely accessible.

High order fast Laplace solvers for the Dirichlet problem on general regions
Victor Pereyra, Wlodzimierz Proskurowski and Olof Widlund.
Math. Comp. 31 (1977), 1-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431736
On the smoothness of best $L_{2}$ approximants from nonlinear spline manifolds
Charles K. Chui, Philip W. Smith and Joseph D. Ward.
Math. Comp. 31 (1977), 17-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422955
One-step piecewise polynomial multiple collocation methods for initial value problems
J. P. Hennart.
Math. Comp. 31 (1977), 24-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431686
On the condition number of local bases for piecewise cubic polynomials
J. M. Varah.
Math. Comp. 31 (1977), 37-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428699
Finite element methods for elliptic equations using nonconforming elements
Garth A. Baker.
Math. Comp. 31 (1977), 45-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431742
A discrete least squares method
Peter H. Sammon.
Math. Comp. 31 (1977), 60-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431699
The numerical solution of boundary value problems for stiff differential equations
Joseph E. Flaherty and R. E. O'Malley.
Math. Comp. 31 (1977), 66-93
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0657396
Higher order local accuracy by averaging in the finite element method
J. H. Bramble and A. H. Schatz.
Math. Comp. 31 (1977), 94-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431744
Functional fitting–new family of schemes for integration of stiff O.D.E
Arieh Iserles.
Math. Comp. 31 (1977), 112-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431688
Multistep methods using higher derivatives and damping at infinity
Rolf Jeltsch.
Math. Comp. 31 (1977), 124-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428716
Identifying differential equations by Galerkin’s method
Jack W. Mosevich.
Math. Comp. 31 (1977), 139-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0426447
An iterative solution method for linear systems of which the coefficient matrix is a symmetric $M$-matrix
J. A. Meijerink and H. A. van der Vorst.
Math. Comp. 31 (1977), 148-162
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438681
Some stable methods for calculating inertia and solving symmetric linear systems
James R. Bunch and Linda Kaufman.
Math. Comp. 31 (1977), 163-179
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428694
Asymptotic behavior of vector recurrences with applications
Alan Feldstein and J. F. Traub.
Math. Comp. 31 (1977), 180-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0426464
A generalization of the Jenkins-Traub method
J. A. Ford.
Math. Comp. 31 (1977), 193-203
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428703
On a posteriori error estimates
George Miel.
Math. Comp. 31 (1977), 204-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0426418
Approximations for hand calculators using small integer coefficients
Stephen E. Derenzo.
Math. Comp. 31 (1977), 214-222
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423761
Subtracting out complex singularities in numerical integration
F. G. Lether.
Math. Comp. 31 (1977), 223-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423768
Osculatory and hyperosculatory cubature formulas
Herbert E. Salzer.
Math. Comp. 31 (1977), 230-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0426381
On the efficiency of algorithms for polynomial factoring
Robert T. Moenck.
Math. Comp. 31 (1977), 235-250
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422193
The optimal algorithm to evaluate $x^{n}$ using elementary multiplication methods
D. P. McCarthy.
Math. Comp. 31 (1977), 251-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428791
Growth of partial sums of divergent series
R. P. Boas.
Math. Comp. 31 (1977), 257-264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440862
On truncatable primes
I. O. Angell and H. J. Godwin.
Math. Comp. 31 (1977), 265-267
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427213
Euclid’s algorithm in the cyclotomic field $Q(𝜁_{16})$
T. Ojala.
Math. Comp. 31 (1977), 268-273
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422202
Odd perfect numbers not divisible by $3$ are divisible by at least ten distinct primes
Masao Kishore.
Math. Comp. 31 (1977), 274-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429716
The Szekeres multidimensional continued fraction
T. W. Cusick.
Math. Comp. 31 (1977), 280-317
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429765
Angstl’s mechanism for checking wellformedness of parenthesis-freeformulae
F. L. Bauer.
Math. Comp. 31 (1977), 318-320
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0419156
Reviews and Descriptions of Tables and Books
Math. Comp. 31 (1977), 321-326
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Andrew Bremner.
Math. Comp. 31 (1977), 327-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417047
Table errata: Tables of integral transforms, Vol. II (McGraw-Hill Book Co., New York, 1954) by A. Erdelyi, W. Magnus, F. Oberhettinger & F. G. Tricomi
Ann Scherzinger and Don Secrest.
Math. Comp. 31 (1977), 328-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0426361
Corrigenda
Andrew Bremner.
Math. Comp. 31 (1977), 330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum: “Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions” (Math. Comp. 30 (1976), no. 133, 143–147)
A. Schett.
Math. Comp. 31 (1977), 330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423762
Acknowledgement
Andrew Bremner.
Math. Comp. 31 (1977), 331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417047
Acknowledgement: “An equation of Mardell” (Math. Comp. 29 (1975), 925–928)
Andrew Bremner.
Math. Comp. 31 (1977), 331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0417047